# SDR FDEA200810184426

- Difficulty date: October 18, 2008
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SEAT TRACK BS 377.7- BS 440 LBL 24.75 CROWN HAS CORROSION AND GOUGES.  REMOVED AND REPACED SEAT TRACK IAW SRM 51-40-02 MAJOR REPAIR NO FOLLOW-UP, INSP REQUIRED.
